Works matching DE "FRAMES (Combinatorial analysis)"
Results: 90
Quarkonial frames with compression properties.
- Published in:
- Calcolo, 2017, v. 54, n. 3, p. 823, doi. 10.1007/s10092-016-0210-3
- By:
- Publication type:
- Article
Three-webs defined by a system of ordinary differential equations.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 5, p. 654, doi. 10.1007/s10958-011-0493-5
- By:
- Publication type:
- Article
Equivalence of one-dimensional second-order linear finite difference operators.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 10, p. 1524, doi. 10.1080/10236198.2016.1216110
- By:
- Publication type:
- Article
Frames for compressed sensing using coherence.
- Published in:
- Journal of Linear & Topological Algebra, 2015, v. 4, n. 1, p. 25
- By:
- Publication type:
- Article
Modeling and simulation of the effect of permeable frame size on reducing the speed.
- Published in:
- Journal of Zhengzhou University of Light Industry, Natural Science Edition, 2014, v. 29, n. 4, p. 105, doi. 10.3969/j.issn.2095-476X.2014.04.024
- By:
- Publication type:
- Article
Creating Housing Unit Frames from Address Databases: Geocoding Precision and Net Coverage Rates.
- Published in:
- Field Methods, 2012, v. 24, n. 4, p. 399, doi. 10.1177/1525822X12445141
- By:
- Publication type:
- Article
A NOTE ON RELATIVE PSEUDOCOMPACTNESS IN THE CATEGORY OF FRAMES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 87, n. 1, p. 120, doi. 10.1017/S000497271200024X
- By:
- Publication type:
- Article
Comparative Response Assessment of Different Frames with Diagonal Bracings Under Lateral Loading.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2014, v. 39, n. 5, p. 3545, doi. 10.1007/s13369-014-1021-y
- By:
- Publication type:
- Article
On non-compact logics in NEXT(KTB).
- Published in:
- Mathematical Logic Quarterly, 2008, v. 54, n. 6, p. 617, doi. 10.1002/malq.200710056
- By:
- Publication type:
- Article
ON THE INCOMPLETENESS OF A DESCENDING CHAIN OF EXTENSIONS OF IMPLICATIONAL S5.
- Published in:
- Mathematical Logic Quarterly, 1992, v. 38, n. 1, p. 321, doi. 10.1002/malq.19920380129
- By:
- Publication type:
- Article
ON THE INADEQUACY OF THE RELATIONAL SEMANTIC FOR THE 'UNTIL' OPERATOR.
- Published in:
- Mathematical Logic Quarterly, 1992, v. 38, n. 1, p. 247, doi. 10.1002/malq.19920380120
- By:
- Publication type:
- Article
Maintenance of News Frames: How US, British and Russian News Made Sense of Unfolding Events in the Syrian Chemical Weapons Crisis.
- Published in:
- Journalism Studies, 2020, v. 21, n. 16, p. 2305, doi. 10.1080/1461670X.2020.1843066
- By:
- Publication type:
- Article
Pushover Analysis of Shear-Critical Frames: Verification and Application.
- Published in:
- ACI Structural Journal, 2010, v. 107, n. 6, p. 744
- Publication type:
- Article
Pushover Analysis of Shear-Critical Frames: Verification and Application.
- Published in:
- ACI Structural Journal, 2010, v. 107, n. 6, p. 743
- Publication type:
- Article
Pushover Analysis of Shear-Critical Frames: Formulation.
- Published in:
- ACI Structural Journal, 2010, v. 107, n. 6, p. 740
- Publication type:
- Article
THE REPLACEABILITY OF SAMPLING MATRIX FOR MULTIDIMENSIONAL PERFECT RECONSTRUCTION FILTER BANKS.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2008, v. 6, n. 5, p. 665, doi. 10.1142/S0219691308002574
- By:
- Publication type:
- Article
ASYMPTOTIC FORMULAS FOR THE FRAME COEFFICIENTS GENERATED BY LAGUERRE AND HERMITE TYPE POLYNOMIALS.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2006, v. 4, n. 3, p. 415, doi. 10.1142/S0219691306001348
- By:
- Publication type:
- Article
ON PERTURBATION OF BANACH FRAMES.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2006, v. 4, n. 3, p. 559, doi. 10.1142/S0219691306001440
- By:
- Publication type:
- Article
Epicompletion in Frames with Skeletal Maps, IV: *-Regular Frames.
- Published in:
- Applied Categorical Structures, 2012, v. 20, n. 2, p. 189, doi. 10.1007/s10485-009-9220-5
- By:
- Publication type:
- Article
Epicompletion in Frames with Skeletal Maps, III: When Maps are Closed.
- Published in:
- Applied Categorical Structures, 2011, v. 19, n. 2, p. 489, doi. 10.1007/s10485-009-9194-3
- By:
- Publication type:
- Article
Thoughts on Quotient-fine Nearness Frames.
- Published in:
- Applied Categorical Structures, 2011, v. 19, n. 2, p. 511, doi. 10.1007/s10485-009-9216-1
- By:
- Publication type:
- Article
γ-Frames, GΓ-Algebras and Measurable Spaces.
- Published in:
- Applied Categorical Structures, 2010, v. 18, n. 1, p. 31, doi. 10.1007/s10485-008-9160-5
- By:
- Publication type:
- Article
Notes on Pointfree Disconnectivity with a Ring-theoretic Slant.
- Published in:
- Applied Categorical Structures, 2010, v. 18, n. 1, p. 55, doi. 10.1007/s10485-008-9162-3
- By:
- Publication type:
- Article
Epicompletion in Frames with Skeletal Maps, I: Compact Regular Frames.
- Published in:
- Applied Categorical Structures, 2008, v. 16, n. 4, p. 521
- By:
- Publication type:
- Article
Complete nearness σ-frames.
- Published in:
- Acta Mathematica Hungarica, 2008, v. 121, n. 1/2, p. 171, doi. 10.1007/s10474-008-7200-0
- By:
- Publication type:
- Article
Remarks on some coreflexive subcategories of nearness frames.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 111, n. 1/2, p. 107, doi. 10.1007/s10474-006-0037-5
- By:
- Publication type:
- Article
On the properties of generalized frames.
- Published in:
- Mathematical Notes, 2008, v. 83, n. 1/2, p. 190, doi. 10.1134/S0001434608010215
- By:
- Publication type:
- Article
Proof Analysis in Modal Logic.
- Published in:
- Journal of Philosophical Logic, 2005, v. 34, n. 5/6, p. 507, doi. 10.1007/s10992-005-2267-3
- By:
- Publication type:
- Article
Sufficient conditions for shift-invariant systems to be frames in L(ℝ).
- Published in:
- Acta Mathematica Sinica, 2013, v. 29, n. 8, p. 1629, doi. 10.1007/s10114-013-1754-7
- By:
- Publication type:
- Article
Homogeneous approximation property for wavelet frames with matrix dilations, II.
- Published in:
- Acta Mathematica Sinica, 2013, v. 29, n. 1, p. 183, doi. 10.1007/s10114-012-0546-9
- By:
- Publication type:
- Article
Generalized sampling in shift invariant spaces with frames.
- Published in:
- Acta Mathematica Sinica, 2012, v. 28, n. 9, p. 1823, doi. 10.1007/s10114-012-1235-4
- By:
- Publication type:
- Article
Temporal Analysis of Reference Frames in Parietal Cortex Area 5d during Reach Planning.
- Published in:
- Journal of Neuroscience, 2014, v. 34, n. 15, p. 5273, doi. 10.1523/JNEUROSCI.2068-13.2014
- By:
- Publication type:
- Article
STRONGLY FIXED IDEALS IN C(L) AND COMPACT FRAMES.
- Published in:
- Archivum Mathematicum, 2015, v. 51, n. 1, p. 1, doi. 10.5817/AM2015-1-1
- By:
- Publication type:
- Article
Four-Channel Tight Wavelet Frames Design Using Bernstein Polynomial.
- Published in:
- Circuits, Systems & Signal Processing, 2012, v. 31, n. 5, p. 1847, doi. 10.1007/s00034-012-9412-3
- By:
- Publication type:
- Article
A Complete Solution to the Existence of (k, λ)-Cycle Frames of Type g<sup>u</sup>.
- Published in:
- Journal of Combinatorial Designs, 2017, v. 25, n. 5, p. 197, doi. 10.1002/jcd.21523
- By:
- Publication type:
- Article
Semiframes with Block Size Three and Odd Group Size.
- Published in:
- Journal of Combinatorial Designs, 2015, v. 23, n. 10, p. 417, doi. 10.1002/jcd.21407
- By:
- Publication type:
- Article
Frame completions with prescribed norms: local minimizers and applications.
- Published in:
- Advances in Computational Mathematics, 2018, v. 44, n. 1, p. 51, doi. 10.1007/s10444-017-9535-y
- By:
- Publication type:
- Article
On extensions of wavelet systems to dual pairs of frames.
- Published in:
- Advances in Computational Mathematics, 2016, v. 42, n. 2, p. 489, doi. 10.1007/s10444-015-9432-1
- By:
- Publication type:
- Article
Prime tight frames.
- Published in:
- Advances in Computational Mathematics, 2014, v. 40, n. 2, p. 315, doi. 10.1007/s10444-013-9309-0
- By:
- Publication type:
- Article
Dimension invariance of finite frames of translates and Gabor frames.
- Published in:
- Advances in Computational Mathematics, 2012, v. 37, n. 4, p. 505, doi. 10.1007/s10444-011-9222-3
- By:
- Publication type:
- Article
Alternative dual frames for digital-to-analog conversion in sigma–delta quantization.
- Published in:
- Advances in Computational Mathematics, 2010, v. 32, n. 1, p. 73, doi. 10.1007/s10444-008-9088-1
- By:
- Publication type:
- Article
Projection Method for Frame Operator of Frame of Subspaces.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2009, v. 33, n. 5, p. 899
- By:
- Publication type:
- Article
p-Frames of Subspaces in Separable Hilbert Spaces.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2007, v. 31, n. 4, p. 713
- By:
- Publication type:
- Article
Fault isolation of thrusters under redundancy in frame-structure unmanned underwater vehicles.
- Published in:
- International Journal of Advanced Robotic Systems, 2018, v. 15, n. 2, p. 1, doi. 10.1177/1729881418770876
- By:
- Publication type:
- Article
Semiorthogonal Multiresolution Analysis Frames in Higher Dimensions.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 111, n. 3, p. 257, doi. 10.1007/s10440-009-9544-z
- By:
- Publication type:
- Article
Forthcoming close angular approaches of planets to radio sources and possibilities to use them as GR tests.
- Published in:
- Solar System Research, 2009, v. 43, n. 4, p. 313, doi. 10.1134/S0038094609040054
- By:
- Publication type:
- Article
Invariances of the Operator Properties of Frame Multipliers Under Perturbations of Frames and Symbol.
- Published in:
- Numerical Functional Analysis & Optimization, 2018, v. 39, n. 5, p. 571, doi. 10.1080/01630563.2017.1402344
- By:
- Publication type:
- Article
Construction of k -Angle Tight Frames.
- Published in:
- Numerical Functional Analysis & Optimization, 2016, v. 37, n. 8, p. 975, doi. 10.1080/01630563.2016.1176580
- By:
- Publication type:
- Article
Individual Differences in Framing and Conjunction Effects.
- Published in:
- Thinking & Reasoning, 1998, v. 4, n. 4, p. 289, doi. 10.1080/135467898394094
- By:
- Publication type:
- Article
On the Constructions of Holomorphic Vertex Operator Algebras of Central Charge 24.
- Published in:
- Communications in Mathematical Physics, 2011, v. 305, n. 1, p. 153, doi. 10.1007/s00220-011-1212-2
- By:
- Publication type:
- Article